MAUDE Adverse Event Report: HEALTHMYNE, INC. HEALTHMYNE QIDS

HEALTHMYNE, INC. HEALTHMYNE QIDS
Model Number 3.0
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hl7 standard and ihe testing for the standard combine to state that the pid fields which contain patient identifiers are expected to contain unique identifying information in the first 15 digits of the field, a carat separator, then 4 digits for an assigning authority (typically a facility id), for a total of 20 digits per pid (there are three: pid 2, pid 3, pid 4).In keeping with the hl7 standard and ihe guidelines/testing parameters, healthmyne identifies patients based on the first 15 digits of the pid fields.If a facility uses all 20 digits as the unique identifying information and the digits that uniquely identify the patient are within the last five digits, multiple patients could be merged together as one patient in healthmyne.This is only a problem if healthmyne is receiving malformed hl7 pids per the ihe guidelines/testing parameters.Healthmyne parses the field without checking it for conformance.Future releases will be enhanced to check for malformed/non-conforming patient id fields to flag and contain them to prevent their use until the malformation or non-conformance is addressed by the facility.All customers have been contacted and checked.This occurred at only one customer with a subset of studies, & none of the studies were accessed for interpretation.
 
Event or Problem Description
Malformed hl7 patient ids were sent to this medical device resulting in different patient's studies being identified as the same patient.None of these studies were read or used for diagnosis.The issue was discovered during a routine service check, customer was contacted, and the issue was contained.

Brand Name
HEALTHMYNE QIDS
Common Device Name
HEALTHMYNE QIDS
Manufacturer (Section D)
HEALTHMYNE, INC.
918 deming way
floor 3
madison WI 53717
MDR Report Key7264643
Report Number3012191385-2017-00001
Device Sequence Number19289459
Product Code LLZ
UDI-Device IdentifierB198HM0030
UDI-Public+B198HM0030/$$732P
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K153289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3.0
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2017
Initial Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1